Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 306425, 10 pages
http://dx.doi.org/10.1155/2009/306425
Research Article

Feedback Control Variables Have No Influence on the Permanence of a Discrete -Species Cooperation System

1Ministry of Science Training, Fujian Institute of Education, Fuzhou, Fujian 350001, China
2Department of Mathematics, Ningde Teachers College, Ningde, Fujian 352100, China
3College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China

Received 14 March 2009; Revised 28 June 2009; Accepted 27 July 2009

Academic Editor: Leonid Berezansky

Copyright © 2009 Liujuan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fan, K. Wang, P. J. Y. Wong, and R. P. Agarwal, “Periodicity and stability in periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments,” Acta Mathematica Sinica, vol. 19, no. 4, pp. 801–822, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H.-F. Huo and W.-T. Li, “Positive periodic solutions of a class of delay differential system with feedback control,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 35–46, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Chen, “Permanence of a discrete N-species cooperation system with time delays and feedback controls,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 23–29, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y.-H. Fan and L.-L. Wang, “Permanence for a discrete model with feedback control and delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 945109, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Wang and M. Q. Wang, Ordinary Difference Equation, Xinjiang University Press, Xinjiang, China, 1991.
  6. Z. Zhou and X. Zou, “Stable periodic solutions in a discrete periodic logistic equation,” Applied Mathematics Letters, vol. 16, no. 2, pp. 165–171, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Chen, “Permanence for the discrete mutualism model with time delays,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 431–435, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at MathSciNet
  9. F. Chen, X. Liao, and Z. Huang, “The dynamic behavior of N-species cooperation system with continuous time delays and feedback controls,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 803–815, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Weng, “Existence and global stability of positive periodic solution of periodic integrodifferential systems with feedback controls,” Computers & Mathematics with Applications, vol. 40, no. 6-7, pp. 747–759, 2000. View at Google Scholar · View at MathSciNet
  11. Y. Xiao, S. Tang, and J. Chen, “Permanence and periodic solution in competitive system with feedback controls,” Mathematical and Computer Modelling, vol. 27, no. 6, pp. 33–37, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Gopalsamy and P. X. Weng, “Feedback regulation of logistic growth,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 177–192, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Chen, “Global asymptotic stability in n-species non-autonomous Lotka-Volterra competitive systems with infinite delays and feedback control,” Applied Mathematics and Computation, vol. 170, no. 2, pp. 1452–1468, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F. Yin and Y. Li, “Positive periodic solutions of a single species model with feedback regulation and distributed time delay,” Applied Mathematics and Computation, vol. 153, no. 2, pp. 475–484, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Chen, “Permanence in nonautonomous multi-species predator-prey system with feedback controls,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 694–709, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Chen, “Permanence for the discrete mutualism model with time delays,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 431–435, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. Liao, S. Zhou, and Y. Chen, “Permanence and global stability in a discrete n-species competition system with feedback controls,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1661–1671, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Lu, “On the existence of positive periodic solutions to a Lotka Volterra cooperative population model with multiple delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1746–1753, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Liu, R. Tan, Y. Chen, and L. Chen, “On the stable periodic solutions of a delayed two-species model of facultative mutualism,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 105–117, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Liu and L. Chen, “Periodic solutions of a discrete time nonautonomous two-species mutualistic system with delays,” Advances in Complex Systems, vol. 9, no. 1-2, pp. 87–98, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Li and H. Zhang, “Existence of periodic solutions for a periodic mutualism model on time scales,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 818–825, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Wu, Y. Xia, and M. Lin, “Existence of positive periodic solution of mutualism system with several delays,” Chaos, Solitons & Fractals, vol. 36, no. 2, pp. 487–493, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Xia, J. Cao, and S. S. Cheng, “Periodic solutions for a Lotka-Volterra mutualism system with several delays,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1960–1969, 2007. View at Publisher · View at Google Scholar